Arcoxia withdrawal

has anyone experienced withdrawal from stopping Arcoxia 120mg I have been on arcoxia 60mg for 6 years and it was recently it was increased to 120 mg once a day but I felt really ill, coming out in sweats, acute lethargy so that I struggled to get out of bed and if I didn't have something to do I fell asleep, thank God my employers are very understanding, I only work as and when I'm needed so I can say I'm not available if I need to. I went back to the doctor and she agreed I should just stop them but I'm having palpitations, hot sweats and general weekness, has anyone else experienced withdrawal

1 Reply

oldestnewest
  • I'd been on 90mg Arcoxia nightly for 5 years but, according to new guidelines, it's recently been reduced to 60mg. I don't have any side effects so not been in your position but I would check with the initial prescriber before doing anything, he/she should know exactly what to do. I believe it's not a med you can become dependant on so I don't think it's necessary to taper it but if you can't speak to the prescriber I'd ask the Pharmacist at the chemist where you have your scripts filled, they're a mine of information on meds, after all it's their job to know about what they're dispensing.

    The symptoms you describe are listed in the PIL as common ones so I wonder if the increase to double your normal daily dose is just too much for you, that you've tolerated 60mg but 120mg has been too much, hence the feeling ill, sweats & sudden lethargy. I take it you've not started a new med recently?

    I hope it's resolved quickly & your symptoms ease soon. Just for information if like me you don't have any side effects on 60mg I'd go back down to that, I wouldn't just stop it.

You may also like...